Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 482419, 12 pages
http://dx.doi.org/10.1155/2013/482419
Research Article

Numerical Solutions for the Time and Space Fractional Nonlinear Partial Differential Equations

1Mathematics Department, Faculty of Science, Taif University, Taif, Saudi Arabia
2Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt
3Mathematics Department, Faculty of Science, El-Minia University, El-Minia, Egypt

Received 27 June 2013; Accepted 24 September 2013

Academic Editor: Mehmet Sezer

Copyright © 2013 Khaled A. Gepreel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equation, Academic Press, London, UK, 1999.
  2. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Langhorne, Pennsylvania, 1993. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematical Studies, Elsevier, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. M. A. El-Sayed, “Fractional-order diffusion-wave equation,” International Journal of Theoretical Physics, vol. 35, no. 2, pp. 311–322, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. E. Herzallah, A. M. A. El-Sayed, and D. Baleanu, “On the fractional-order diffusion-wave process,” Romanian Journal of Physics, vol. 55, no. 3-4, pp. 274–284, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. A. E. Herzallah, S. I. Muslih, D. Baleanu, and E. M. Rabei, “Hamilton-Jacobi and fractional like action with time scaling,” Nonlinear Dynamics, vol. 66, no. 4, pp. 549–555, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. R. L. Magin, Fractional Calculus in Bioengineering, Begell House Publisher, West Redding, Conn, USA, 2006.
  8. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. S. Jesus and J. A. Tenreiro MacHado, “Fractional control of heat diffusion systems,” Nonlinear Dynamics, vol. 54, no. 3, pp. 263–282, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. O. P. Agrawal and D. Baleanu, “A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems,” Journal of Vibration and Control, vol. 13, no. 9-10, pp. 1269–1281, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. E. Tarasov, “Fractional vector calculus and fractional Maxwell's equations,” Annals of Physics, vol. 323, no. 11, pp. 2756–2778, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science, Technology and Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  13. V. S. Erturk, S. Momani, and Z. Odibat, “Application of generalized differential transform method to multi-order fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1642–1654, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Daftardar-Gejji and S. Bhalekar, “Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 113–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Daftardar-Gejji and H. Jafari, “Solving a multi-order fractional differential equation using Adomian decomposition,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 541–548, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. M. E. Zayed, T. A. Nofal, and K. A. Gepreel, “Homotopy perturbation and Adomain decomposition methods for solving nonlinear Boussinesq equations,” Communications on Applied Nonlinear Analysis, vol. 15, no. 3, pp. 57–70, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. A. E. Herzallah and K. A. Gepreel, “Approximate solution to the time-space fractional cubic nonlinear Schrodinger equation,” Applied Mathematical Modelling, vol. 36, no. 11, pp. 5678–5685, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. H. He, “Preliminary report on the energy balance for nonlinear oscillations,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar
  20. G.-C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Golbabai and K. Sayevand, “Fractional calculus: a new approach to the analysis of generalized fourth-order diffusion-wave equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2227–2231, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Golbabai and K. Sayevand, “The homotopy perturbation method for multi-order time fractional differential equations,” Nonlinear Science Letters A, vol. 1, pp. 147–154, 2010. View at Google Scholar
  24. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional Kolmogorov-Petrovskii-Piskunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. A. Gepreel and M. S. Mohamed, “Analytical approximate solution for nonlinear space-time fractional Klein-Gordon equation,” Chinese Physics B, vol. 22, no. 1, Article ID 010201, 2013. View at Google Scholar
  26. S. J. Liao, The Proposed Homotopy Analysis Technique for the Solution of Nonlinear Problem [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  27. S. J. Liao, “An approximate solution technique not depending on small parameters: a special example,” International Journal of Non-Linear Mechanics, vol. 30, no. 3, pp. 371–380, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar
  29. K. A. Gepreel and S. Omran, “Exact solutions for nonlinear partial fractional differential equations,” Chinese Physics B, vol. 21, Article ID 110204, 2012. View at Google Scholar
  30. Q. Zhao, “Nature of protein dynamics and thermodynamics,” Reviews in Theoretical Science, vol. 1, pp. 83–101, 2013. View at Google Scholar
  31. S. Olszewski, “A look on the scale of time useful in non-relativistic quantum mechanics,” Quantum Matter, vol. 2, pp. 481–483, 2013. View at Google Scholar
  32. A. M. El-Naggar, Z. Kishka, A. M. Abd-Alla, I. A. Abbas, S. M. Abo-Dahab, and M. Elsagheer, “On the initial stress, magnetic field, voids and rotation effects on plane waves in generalized thermoelasticity,” Journal of Computational and Theoretical Nanoscience, vol. 10, pp. 1408–1417, 2013. View at Google Scholar
  33. A. Khrennikov, “‘Einstein's Dream’-quantum mechanics as theory of classical random fields,” Reviews in Theoretical Science, vol. 1, pp. 34–57, 2013. View at Google Scholar
  34. R. Asghari, “Application of the homotopy perturbation method to the modified BBM equation,” Middle East Journal, vol. 10, no. 2, pp. 274–276, 2011. View at Google Scholar
  35. K. M. Kolwankar and A. D. Gangal, “Local fractional Fokker-Planck equation,” Physical Review Letters, vol. 80, no. 2, pp. 214–217, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. W. Chen and H. G. Sun, “Multiscale statistical model of fully-developed turbulence particle accelerations,” Modern Physics Letters B, vol. 23, no. 3, article 449, 2009. View at Google Scholar
  37. J. Cresson, “Non-differentiable variational principles,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 48–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. G. Jumarie, “Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 19, no. 9, pp. 873–880, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. G.-C. Wu, “A fractional characteristic method for solving fractional partial differential equations,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1046–1050, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. G. Jumarie, “New stochastic fractional models for Malthusian growth, the Poissonian birth process and optimal management of populations,” Mathematical and Computer Modelling, vol. 44, no. 3-4, pp. 231–254, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. G. Jumarie, “Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1659–1664, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. R. Almeida, A. B. Malinowska, and D. F. M. Torres, “A fractional calculus of variations for multiple integrals with application to vibrating string,” Journal of Mathematical Physics, vol. 51, no. 3, Article ID 033503, p. 12, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  44. K. A. Gepreel and A. A. Al-thobaiti, “Exact solutions of nonlinear partial fractional sub-equation method,” Indian Journal of Physics, 2014. View at Publisher · View at Google Scholar
  45. A. B. Malinowska, M. R. Sidi Ammi, and D. F. M. Torres, “Composition functionals in fractional calculus of variations,” Communications in Fractional Calculus, vol. 1, no. 1, pp. 32–40, 2010. View at Google Scholar
  46. G.-C. Wu, “A fractional lie group method for anomalous diffusion equations,” Communications in Fractional Calculus, vol. 1, pp. 27–31, 2010. View at Google Scholar
  47. J. H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Google Scholar
  48. Z.-B. Li and J.-H. He, “Fractional complex transform for fractional differential equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. M. Wang, X. Li, and J. Zhang, “The (G'/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  50. E. M. E. Zayed and K. A. Gepreel, “The (G'/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, p. 013502, 12, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  51. H. Zhang, “New exact complex travelling wave solutions to nonlinear Schrödinger (NLS) equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 668–673, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet